Estimating the mean trace length of rock discontinuities (vol. 31, pg. 217, 1998)

Citation
L. Zhang et Hh. Einstein, Estimating the mean trace length of rock discontinuities (vol. 31, pg. 217, 1998), ROCK MECH R, 33(3), 2000, pp. 215-216
Citations number
1
Language
INGLESE
art.tipo
Correction, Addition
Categorie Soggetti
Geological Petroleum & Minig Engineering
Journal title
ROCK MECHANICS AND ROCK ENGINEERING
ISSN journal
0723-2632 → ACNP
Volume
33
Issue
3
Year of publication
2000
Pages
215 - 216
Database
ISI
SICI code
0723-2632(200007/09)33:3<215:ETMTLO>2.0.ZU;2-P